CureZone   Log On   Join
Is there a reason to be precautious about ingesting Epsom?
 
  Views: 94,817
Published: 19 years ago
 
This is a reply to # 61,985

Is there a reason to be precautious about ingesting Epsom?



Question

Is there a reason to be precautious about ingesting Epsom?



Answer:

Yes, it may cause a diarrhea, and a loss of minerals (magnesium) and electrolytes from the body.


In case of liver cleanse, it should cause diarrhea.


It is better to loose minerals and some water, then to absorbe potentially toxic waste dumped from liver.


Flush Master
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.org

0.813 sec, (1)